# SDR CALA0600226

- Difficulty date: June 29, 2006
- Submitted: June 30, 2006
- Operation: Air carrier
- Aircraft: N14320
- Make and model: Boeing 7373T0
- Aircraft serial: 23371
- Aircraft time: 64,472 hours, 29,221 cycles
- System (JASC): 5240 · Service Doors
- Part: Pin
- Condition: Worn
- Location: R1 Door Lever
- Component: Lever
- Component part number: 69703751
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R-1 DOOR COULD BE CLOSED WITHOUT RELEASING THE HOLD OPEN CAM PLATE PIN.  MAINTENANCE FOUND THE PIN WORN.  THE DOOR RELEASE LEVER WAS REPLACED IAW MM 52-41-00.  OPERATIONAL CHECKS WERE GOOD.
